Robert J. Lemke Oliver
Robert J. Lemke Oliver
Assistant Professor, Tufts University
Bestätigte E-Mail-Adresse bei tufts.edu - Startseite
TitelZitiert vonJahr
Unexpected biases in the distribution of consecutive primes
RJL Oliver, K Soundararajan
Proceedings of the National Academy of Sciences 113 (31), E4446-E4454, 2016
342016
Eta-quotients and theta functions
RJ Lemke Oliver
Advances in Mathematics 241, 1-17, 2013
182013
Almost-primes represented by quadratic polynomials
RJL Oliver
a∈ A 2, 1, 2012
172012
Bounded gaps between primes in number fields and function fields
A Castillo, C Hall, R Lemke Oliver, P Pollack, L Thompson
Proceedings of the American Mathematical Society 143 (7), 2841-2856, 2015
162015
Representation by ternary quadratic forms
RJ Lemke Oliver
Bulletin of the London Mathematical Society 46 (6), 1237-1247, 2014
142014
Effective log-free zero density estimates for automorphic -functions and the Sato-Tate conjecture
RJ Lemke Oliver, J Thorner
arXiv preprint arXiv:1505.03122, 2015
112015
Proof of the Alder-Andrews conjecture
C Alfes, M Jameson, R Oliver
Proceedings of the American Mathematical Society 139 (1), 63-78, 2011
92011
Asteroid Lightcurve Analysis at the Oakley Observatory-March/April 2007
J Sauppe, S Torno, R Lemke-Oliver, R Ditteon
Minor Planet Bulletin 34, 119-122, 2007
82007
The distribution of the Tamagawa ratio in the family of elliptic curves with a two-torsion point
Z Klagsbrun, RJL Oliver
Research in the Mathematical Sciences 1 (1), 15, 2014
62014
The distribution of 2-Selmer ranks of quadratic twists of elliptic curves with partial two-torsion
Z Klagsbrun, RJL Oliver
Mathematika 62 (1), 67-78, 2016
52016
-Isogeny Selmer groups and ranks of Abelian varieties in quadratic twist families over a number field
M Bhargava, Z Klagsbrun, RJL Oliver, A Shnidman
Duke Mathematical Journal 168 (15), 2951-2989, 2019
3*2019
The number of ramified primes in number fields of small degree
R Lemke Oliver, F Thorne
Proceedings of the American Mathematical Society 145 (8), 3201-3210, 2017
32017
Gauss sums over finite fields and roots of unity
R Oliver
Proceedings of the American Mathematical Society 139 (4), 1273-1276, 2011
32011
The Generalized Nagell–Ljunggren Problem: Powers with Repetitive Representations
A Bridy, RJL Oliver, A Shallit, J Shallit
Experimental Mathematics 28 (4), 428-439, 2019
12019
Elements of given order in Tate-Shafarevich groups of abelian varieties in quadratic twist families
M Bhargava, Z Klagsbrun, RJL Oliver, A Shnidman
arXiv preprint arXiv:1904.00116, 2019
12019
Rank growth of elliptic curves in nonabelian extensions
RJL Oliver, F Thorne
arXiv preprint arXiv:1810.04018, 2018
12018
Best Possible Densities of Dickson m-Tuples, as a Consequence of Zhang–Maynard–Tao
A Granville, DM Kane, D Koukoulopoulos, RJL Oliver
Analytic Number Theory, 133-144, 2015
12015
Pretentiously detecting power cancellation
J Jung, RJL Oliver
Mathematical Proceedings of the Cambridge Philosophical Society 154 (3), 481-498, 2013
12013
Multiplicative functions dictated by Artin symbols
RJL Oliver
Acta Arith 161, 21-31, 2013
12013
On a conjecture of Andrews
M Jameson, RJ Lemke Oliver
Mathematical research letters 17 (6), 1151-1154, 2010
12010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20